Higher Integrability Results.
Manuscripta mathematica, Tome 52 (1985), pp. 151-170
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1985__52_155082,
author = {M. Franciosi and G. Moscariello},
title = {Higher {Integrability} {Results.}},
journal = {Manuscripta mathematica},
pages = {151--170},
year = {1985},
volume = {52},
zbl = {0576.42022},
url = {http://geodesic.mathdoc.fr/item/MM2_1985__52_155082/}
}
M. Franciosi; G. Moscariello. Higher Integrability Results.. Manuscripta mathematica, Tome 52 (1985), pp. 151-170. http://geodesic.mathdoc.fr/item/MM2_1985__52_155082/